# SDR SWAA950557

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6113211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND CABIN FLOOR TRACK LIGHTING INOP.  REPLACED AFT BATTERY PACK AND REWIRED TRACK LIGHTING PER BOEING M/M.
